# SDR C2XA02SH155

- Difficulty date: December 23, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bracket
- Part number: 14520739403
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK PULLEY BRACKET INSIDE PANEL 325 LR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED AFFECTED BRACKET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
